# SDR ASAA2016051716784

- Difficulty date: May 17, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,282 hours, 9,899 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Message
- Condition: Activated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED T/C 782773000 NR 1 ENGINE HAD ECONOMIC FAULTS 73-31371, UPPER EGT SECTORS READING HIGH.  ACFT GROUNDED. ON DEFERRAL.
